# SDR YENA2021112400783

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 57,462 hours, 20,377 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG181015
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 6,384 hours, 2,243 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 237, JFK-STI (AIR TURN BACK TO JFK) ENG 1 COMPRESSOR VANE ECAM APPEARED DURING INITIAL TAKEOFF ROLL: A LOW-SPEED RTO WAS ACCOMPLISHED; T/S PER TSM 75-30-00-810-133. FAULT SVATK. R+R ENG 1 VSV ACTUATOR PER AMM 75-32-41. OPS CHK OK
